# SDR SABA011052

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- Aircraft time: 14,379 hours, 21,545 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 31024766
- Condition: Out Of Adj
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AIRCRAFT 961 ON FLIGHT 5093 FROM CHARLOTTE TO AUGUSTA; ON ARRIVAL TO THE AUGUSTA AREA THE NUMBER TWO-ENGINE TORQUE INDICATION WAS READING ERRATIC AND FLUCTUATING FROM 0 TO 20 PERCENT.  THIS CAUSING THE AIRCRAFT TO START SURGING TO THE RIGHT.  NUMBER TWO ENGINE WAS SHUTDOWN.  AN IN-FLIGHT EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED AT AUGUSTA WITH NO OTHER PROBLEMS.  MAINTENANCE FROM CHARLOTTE MOVED THE TORQUE SIGNAL CONDITIONER FROM BRIDGE TWO TO BRIDGE ONE.  MAINTENANCE GROUND RUN THE AIRCRAFT AND MADE ADJUSTMENTS TO THE SIGNAL CONDITIONER.  AIRCRAFT GROUND RUN AND OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
